Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMazumdar, J.en
dc.contributor.authorHopkins, D.en
dc.identifier.citationInternat. J. Math and Math. Sci.. 20(4):783-798en
dc.titleFurther Studies of Fully Developed Flow Through Ducts of Arbitrary Section by the Contour Line-Conformal Mapping Techniqueen
dc.typeJournal articleen
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.